# SDR MASA98080

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29YV
- Make and model: Beech 1900D
- Aircraft serial: UE29
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED SKIN CRACK APPROXIMATELY 2 INCHES LONG ON LOWER RIGHT FUSELAGE IN SPAR AREA.  REPAIR WAS COMPLETED BY STOP DRILLING CRACK AND INSTALLING REINFORCEMENT DOUBLER TO AFFECTED AREA IAW BEECH STRUCTURAL REPAIR MANUAL CHAPTER 53-00-06, PP 40-41.  REFERENCE RO NR B1900D-53-0006 JAX.  INSPECTED FOR HIDDEN DAMAGE, FOUND NO DISCREPANCIES.  (M)
